Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 215261, 17 pages
Research Article

Modified Hybrid Block Iterative Algorithm for Uniformly Quasi- 𝜙 -Asymptotically Nonexpansive Mappings

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 6 June 2012; Accepted 11 July 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Qiansheng Feng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiansheng Feng, Yongfu Su, and Fangfang Yan, “Modified Hybrid Block Iterative Algorithm for Uniformly Quasi--Asymptotically Nonexpansive Mappings,” Abstract and Applied Analysis, vol. 2012, Article ID 215261, 17 pages, 2012. doi:10.1155/2012/215261